International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 37 | Views: 116

Research Paper | Mathematics | India | Volume 10 Issue 2, February 2021 | Rating: 6.6 / 10

Neumann Boundary Condition on Taylor Series Method

Dr. Chitra Singh [6] | Mukesh Yadav [2]

Abstract: In this paper, a Neumann boundary condition for solving the Taylor’s series method with constant coefficient and analytic initial condition in two & three independent variable is presented. The technique is based upon Taylor’s expansion. The Taylor series may not converge if the solution is not analytic in the whole domain, however the present method can be applied on Neumann boundary condition for linear partial differential equation, when the solution is analytic in the interior of the domain and also a some open subsets for each distinct part of the boundary. The method is computationally attractive and application is demonstrated through illustrative examples

Keywords: Taylor series, nth order linear differential equation, Ordinary differential equation, Neumann boundary condition

Edition: Volume 10 Issue 2, February 2021,

Pages: 1540 - 1542

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait